Volume 40, Number 2, March-April 2006
|Page(s)||413 - 430|
|Published online||21 June 2006|
Discrete compactness for a discontinuous Galerkin approximation of Maxwell's system
Université de Valenciennes et du Hainaut Cambrésis,
Institut des Sciences et Techniques de Valenciennes,
59313 Valenciennes Cedex 9, France.
In this paper we prove the discrete compactness property for a discontinuous Galerkin approximation of Maxwell's system on quite general tetrahedral meshes. As a consequence, a discrete Friedrichs inequality is obtained and the convergence of the discrete eigenvalues to the continuous ones is deduced using the theory of collectively compact operators. Some numerical experiments confirm the theoretical predictions.
Mathematics Subject Classification: 65N25 / 65N30
Key words: DG method / Maxwell's system / discrete compactness / eigenvalue approximation.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.